MAUDE Adverse Event Report: GRA SET V/NV QS MC 60D 3SS; INTRAVASCULAR ADMINISTRATION SET

GRA SET V/NV QS MC 60D 3SS; INTRAVASCULAR ADMINISTRATION SET
Model Number 10012564
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the gra set v/nv qs mc 60d 3ss experienced leakage.The following information was provided by the initial reporter: anesthesia has had issues with burette gravity sets mfr# (b)(4) leaking at the bottom of the chamber where the tubing hooks up to it.They are refusing to use any of the below product lot #.
 
Additional Manufacturer Narrative
H6: investigation: 5 unused samples were received and tested by our quality team with the customer's complaint of leakage.All samples were primed and infused with saline with no presentation of leak.The sets were then pulled at connections at a force which would be greater than that applied in regular medical use.There were still no leaks noticed and the customer's complaint cannot be verified and the root cause remains unknown.A device history record review for model 10012564 lot number 20106218 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A complaint history check was performed and this is the 5th related complaint reported with the defect/condition of leakage with lot #20106218 regarding item #10012564.
 
Event or Problem Description
It was reported that the gra set v/nv qs mc 60d 3ss experienced leakage.The following information was provided by the initial reporter: anesthesia has had issues with burette gravity sets mfr# 10012564 leaking at the bottom of the chamber where the tubing hooks up to it.They are refusing to use any of the below product lot #.

Brand Name
GRA SET V/NV QS MC 60D 3SS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12277486
Report Number9616066-2021-51704
Device Sequence Number2871325
Product Code FPA
UDI-Device Identifier50885403233744
UDI-Public50885403233744
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K951922
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/23/2023
Device Model Number10012564
Device Catalogue Number10012564
Device Lot Number20106218
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2021
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer09/24/2021
Initial Report FDA Received Date08/04/2021
Supplement Report FDA Received Date10/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1